Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DearCasey01

Two Weeks Off Accutane After First Month?

Recommended Posts

Hey everyone!

So I've been on my second round of Accutane (40mg/day +Vitimin E/BC) for one month now. I am seeing pretty nice improvement, which is unfortunately accompanied by severe lower back pain, extremely dry skin, and irritability. However, my dermatologist is taking a vacation and I won't be able to get my second month worth of pills util then. I run out in four days.

I'm so so so sooo scared that my skin will relapse, since I have been on it for merely a month. After all the emotional damage acne has done to me, I don't think I would be capable of coping with another initial breakout or have my skin go back to the way it was a month ago.

Does anyone have any advice, or brutal honesty for me? I thought about splitting my pills up and only taking them every other day, or third day so that is will remain in my system. I know it's only two weeks, but still. I'm really worried.

Any advice?.. ):

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×